Banach Journal of Mathematical Analysis, ( ISI ), Volume (13), No (3), Year (2019-7) , Pages (726-743)

Title : ( Positivity of $2\times 2$ block matrices of operators )

Authors: Mohsen Kian , Qingxiang Xu ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


‎We review some significant generalizations and applications of the celebrated Douglas theorem on equivalence of factorization‎, ‎range inclusion‎, ‎and majorization of operators‎. ‎We then apply it to find a characterization of the positivity of $2\\\\\\\\\\\\\\\\times 2$ block matrices of operators on Hilbert spaces and finally describe the nature of such block matrices and provide several ways for showing their positivity‎.


, positive operator‎, ‎block matrix‎, ‎Hilbert space
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Mohsen Kian and Qingxiang Xu},
title = {Positivity of $2\times 2$ block matrices of operators},
journal = {Banach Journal of Mathematical Analysis},
year = {2019},
volume = {13},
number = {3},
month = {July},
issn = {1735-8787},
pages = {726--743},
numpages = {17},
keywords = {positive operator‎; ‎block matrix‎; ‎Hilbert space},


%0 Journal Article
%T Positivity of $2\times 2$ block matrices of operators
%A Mohsen Kian
%A Qingxiang Xu
%J Banach Journal of Mathematical Analysis
%@ 1735-8787
%D 2019